# SDR FDEA201206232309

- Difficulty date: June 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON LOWER SURFACE AT XIA 329 MISREPAIRED.  REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 01, VOL 1, REV 99.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
